# SDR MASA2020092110578

- Difficulty date: September 21, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 24,069 hours, 21,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT SIGN AT 12F ONE BULB INOPERABLE.  RELAMPED, OPS GOOD.
